Doctor insights on:
How Can You Tell If You Have Gastritis Is It Just A Problem Of Too Much Acidity
Taking Esomeprazole20 twice for gastritis.Its okay with the med.But If I lay on the left side at night I feel much acidity the next day. Wt's the prob?
Gastritis: The medication neutralizes acidity, but does not remove the chance for a stomach ulcer. If lying on one side accentuates your perceived acidity, you may have an ulcer, and should see a gastroenterologist for diagnosis and treatment. You may need a medication to reduce acid production, and/or you may need to change your diet or other habits (smoking. alcohol, for example). ...Read moreSee 2 more doctor answers
I have gastritis please solve my problem.I was feel little pain and burning when i ate some oily or chilli foods.
Gut flora imbalance: Intolerance to oily food may indicate gall bladder disease. Eat plain yogurt twice daily. Kefir is a russian yogurt drink full of probiotics- good bacteria you need to balance your gut. Probiotcs in the form of cap or tab may be added for 1-2 months.For pain take dgl- a chemical variant of licorice. ...Read more
Please I have gastritis but I also feel feel pain in my back, neck an shoulder. Could the gastritis be the problem?
Perhaps : The answer to your question is perhaps. Though it would be unlikely to manifest with pain in your neck and shoulder . You defenititely need to see your doctor as something else may be going on. Based on what you are describing I would not assume this is gastritis . The differential diagnosis is quite broad and many other things must be considered . ...Read moreSee 1 more doctor answer
I am taking Rabeprazole 20 mg twice for antral gastritis but still have acidity. Can I take the med thrice and reduce when my condition gets better. ?
No: More is not better. You should always take your medications as prescribed. To avoid accidental overdose do not increase your dose without talking to your doctor first. If you are having a lot of breakthrough symptoms you should follow up with your doctor or see GI to discuss alternative treatment or further work up. ...Read more
Not directly: But nonsteroidal anti inflammatory agents (nsaid's) can cause topical mucosal injury and inhibit prostaglandin synthesis, decreasing mucosal mucus production, bicarbonate (sodium bicarbonate) secretion and mucosal blood flow. Creating stomach and duodenal irritation and ulcers. Same NSAID drugs can increase the risk of heart attack and stroke. ...Read more
- Talk to a doctor live online for free
- How can you tell if you have anger problems?
- How can you tell if you have a heart problem?
- How can you tell if you have a thyroid problem?
- Ask a doctor a question free online
- How do you tell if you have a sex addiction or just a high sex drive?
- Can you have too much calcium?
- Can you have too much good bacteria?
- Can you have too much folic acid?
- Talk to a gastroenterologist online